# SDR SWAA2023080780139

- Difficulty date: July 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF FOWARD CARGO BS540 STR 26R CRACKED<[01] VERIFIED APPLICABILITY SRM 53-00-03-2R-1 CUT AND REMOVED THE DAMAGED AREA ON STRINGER 26R BS 540 PER SRM 53-00-03-2R-1 CUT AREA ON BS 511;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUEST HFEC EDDY CURRENT INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVEDRECIVED NEW STRINGER SECTION FROM OSS ITEM HFAB53-STR-010 CUSTOMER RO NO 929671-SWA AND HAT SECTION ITEM HFAB53-HC-011 CUSTOMER RO NO 929731-SWA LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION ON AFT AREA OF FWD CARGO BS 540 STR 26R PER SRM 53-00-03-2R-1. APLIED CHEMICAL CONVERSION COATING ON STRINGER SECTION AND HAT SECTION OK TO APPLIED PRIMER;[06] RECIVED NEW STRINGER SECTION FROM OSS ITEM HFAB53-STR-010 CUSTOMER RO NO 929666-SWA AND HAT SECTION ITEM HFAB53-HC-011 CUSTOMER RO NO 929729-SA LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION ON AFT AREA OF FWD CARGO BS 540 STR 26R PER SRM 53-00-03-2R-1. APPLIED CHEMICAL CONVERSION COATING AND PRIMED ON STRINGER SECTION AND HAT SECTION. OK TO INSTALL REPAIR PARTS;[07] VERIFIED CORRECTION ACTION ITEM 5 & 6; LOCATED & DRILLED. OK TO INSTALL GIVEN.;[08] INSTALLED ALL REPAIR PARTS PER SRM 53-00-03-2R-1;[09] INSTALLED ALL REPAIR PARTS PER SRM 53-00-03-2R-1 PART 4.K FIGURE 205.ALL MAINTENANCE ITEMS COMPLETE;[19] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
